# SDR DALA2018032601905

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 36,179 hours, 24,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT SIGN ABOVE L1 F/A SEAT IS INOPERATIVE.  MAINTENANCE TROUBLESHOT IAW ASM 33-51-0 AND REPLACED THE B5-235 BATTERY PACK IAW AMM 33-51.  SYSTEM CHECKED OK.
